# SDR AALA201908149009

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 67,940 hours, 26,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 AND R4 DOOR ASSIST BOTTLES LOW PRESSURE. MAINTENANCE SERVICED L1 AND R4 (SEE AALA201908149020) DOOR ASSIST BOTTLES TO PROPER PRESSURE PER AMM 52-10-00-614-001A.
